# SDR VNAA202310090014

- Difficulty date: August 17, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670122018CC670
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FIXED LEADING EDGE (631AR) AT RH WING.  WEAR ON FIXED LEADING EDGE (631AR) AT RH WING WAS REPAIRED PER EA 23-C9-57-1191 REV.IR SECTION III PERMANENT REPAIR
